# SDR QMLA2023040920029

- Difficulty date: April 8, 2023
- Submitted: April 9, 2023
- Operation: Air carrier
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 7,600 hours, 24,012 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: 0110055010
- Condition: Unserviceable
- Location: Instrument Panel
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

FUMES AND SMOKE APPARENTLY COMING FROM GNS530 AFTER START UP.  MECHANIC MEL'D GNS530 DISABLED AND COLLARED CIRCUIT BREAKER.  SUSPECT MALFUNCTIONING GNS530 OR WIRING LEADING TO GNS 530.
